# SDR UIEA200500038

- Difficulty date: March 24, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65B170688
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULE INSPECTION, CORROSION WAS FOUND ON THE REAR SPAR ATTACHMENT HOLES OF NR 5 TRAILING EDGE FLAP TRACK.  OVERSIZED THE AFFECTED ATTACHMENT HOLES.  MAGNETIC PARTICLE INSPECTED THE REWORKED AREA TO ENSURE CRACK AND DEFECT FREE CONDITION.  THE REPAIRED HOLES WERE REPAIRED USING 17-4PH SLEEVE.  DETAIL VISUAL INSPECT THE AFFECTED EXPOSED FLANGE EDGES FOR CRACKS FOR CORROSION EVERY C-CHECK INTERVAL NOT TO EXCEED 18 MONTHS.  EO 4757A168 ISSUED TO ACCOMPLISH THE INSPECTION.  (M)
